|ITEM METADATA RECORD
|Title: ||On a class of fractal matrices. Part III: Limit Structures and Hierarchical Iterated Function Systems|
|Authors: ||Barbé, André # ×|
|Issue Date: ||1995 |
|Publisher: ||World Scientific|
|Series Title: ||International journal of bifurcation and chaos in applied sciences and engineering vol:5 issue:4 pages:1119-1156|
|Description: ||International Journal of Bifurcation and Chaos, vol.5, no.4, 1995|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.